# SDR AALA2018060659010

- Difficulty date: May 11, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION,  LT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL,  APPROXIMATELY 11 INCHES OTBD FROM RIB 7, AND 7.5 INCHES FROM THE TRAILING EDGE.   REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-004, PARAGRAPH 2A.
